@pamh480 Hi Pam, welcome to Mayo Clinic Connect. Oh gosh, I’m so sorry you’re having issues with gvhd too. Dry eyes seem to be the chief complaint among all of us. I’m glad the autologous serum tears are working for you. Does your local pharmacy mix them for you or do you get them from a specialty pharmacy? So far I’ve been able to get away with Systane Ointment at night. That’s made a huge difference. Will you be able to have cataract surgery in the future?
I remember ‘any vaginal problems?” as being one of the questions routinely asked at exams and know of other women having issues. I’m hoping we get some more transplant patients joining in our conversations who have had a similar experience they can share.
Do you feel the Covid vaccine might have prompted the flaring of gvh symptoms? I don’t blame you for not wanting to get back on Prednisone but maybe a burst (5 days of 40mg) would calm things down a little. Did you have any complications with your post-transplant vaccinations?
Do you have some days where you feel less fatigued that others? Right now I’m in a relative calm and have energy. But I dealt with the fatigue too and it was so frustrating. I could really tell when I pushed too hard on an energetic day. It was like 2 steps forward and 1 back… My nurses/NPs drilled into me every day: Listen to your body!! That was one of the most difficult lessons for me to learn, I swear.
It’s great to have you on board! Hope to chat more with you. Lori.